World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Mathematical Models and Methods in Applied Sciences cover

Volume 30, Issue 03 (March 2020)

No Access
Optimal approximation of internal controls for a wave-type problem with fractional Laplacian using finite-difference method
  • Pages:439–475

https://doi.org/10.1142/S0218202520500116

Open Access
The Stokes complex for Virtual Elements in three dimensions
  • Pages:477–512

https://doi.org/10.1142/S0218202520500128

No Access
Modeling adhesion-independent cell migration
  • Pages:513–537

https://doi.org/10.1142/S021820252050013X

No Access
Statistical solutions of hyperbolic systems of conservation laws: Numerical approximation
  • Pages:539–609

https://doi.org/10.1142/S0218202520500141

No Access
Convex integration solutions for the geometrically nonlinear two-well problem with higher Sobolev regularity
  • Pages:611–651

https://doi.org/10.1142/S0218202520500153